# SDR R61A201407300939

- Difficulty date: May 31, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N203WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4203
- Aircraft time: 11,735 hours, 11,366 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 85741051001
- Condition: Dented
- Location: Lt Aileron
- Part time: 11,735 hours, 11,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER SKIN HAS SEVERAL DENTS.  MAINTENANCE R & R LT AILERON UPPER SKIN IAW RD 8/4-57-2523 AND SRM 51-42-05-02-01.
